Panadol Extra with Optizorb 80 Caplets
Panadol Extra with Optizorb - Some days you want a more powerful pain reliever. Thankfully there's Panadol Extra - with a proven combination of paracetamol and caffeine that helps fight tough pain fast. *Compared with standard paracetamol tablets
- Headaches/Tension headache
- Migraine headache
- Cold & flu symptoms
- Period pain
- Muscular aches
- Sore throat
Panadol Extra Tablets also reduce fever.
Panadol Extra Tablets provide fast, effective temporary relief of pain and discomfort.
Place the caplet(s) in your mouth and swallow with water.
Every 4-6 hours with water as required (maximum 8 tablets in 24 hours)
Caplets are oval-shaped, as well as film-coated, making them easy to swallow. They don’t leave a bitter aftertaste.
Active ingredient: 500 mg Paracetamol, 65 mg caffeine
No gluten, lactose or sugar | Contains paracetamol | Does not contain ibuprofen.
Caplets are also suitable for people with stomach ulcers.
Potassium sorbate is used as a preservative.
Always read the label and the insert leaflet. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist. *Individual response varies.